# SDR HEEA078927

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 2,048 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 400052009101
- Part serial: NA
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BOLT HAS CORROSION.
